# SDR REXA201600613

- Difficulty date: April 18, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED BEHIND PANELS 171CL & 172CR HAVE BROKEN GROUND WIRES.  REPAIRED GND WIRES FOR EMER LIGHTS IAW ESPM 20-16-05.  BOND TEST GOOD IAW AMM 51-80-00-760-801-A01.
